# SDR DALA2024040204023

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 IN REF. NRC 173: CORROSION OUT OF LIMITS ON RH SEAT TRACK OUTBOARD SEAT TRACK STA 1640. CORRECTIVE ACTION: SUMMARY OF NRC 00602. SEAT TRACK RH OUTBOARD BTW STA Y= 1540 TO STA Y= 1640 WAS REPLACED PER B757-200 SRM. (0268829)
